# SDR YENA2021021900121

- Difficulty date: February 15, 2021
- Submitted: February 19, 2021
- Operation: Air carrier
- Aircraft: N294JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000185
- Aircraft time: 34,588 hours, 22,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, REF. TOMX N/R N294JB/1495/E2190/B6 CHECK N/R 00391- CORROSION ON FLOOR SILL BTW FR88/FR90 AND LBL 35" AT INTERNAL FLOOR STRUCTURE ; PER TOMX N/R N294JB/1495/E190/B6 CHECK N/R FLOOR SILL BTW FR88/FR90 AND LBL 35" WAS REPLACED PER EMB-190-SRM-51-42-01 PAR. 4 FIG. 1 AND PAR 6 FIG 2 AND SRM 51-41-02 PAR 4 FIG.1 PAR 6 FIGURE 2.
